# SDR UALA2010110904168

- Difficulty date: November 7, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 57,889 hours, 21,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791C000002
- Part serial: 1133
- Condition: Seized
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS JAMMED ON EXTENSION TO FULL.  WORKED NORMAL AFTER CYCLING.  FOUND TORQUE LIMITER ON LT WING NR 1 FLAP ROTARY ACTUATOR.  RESET LIMITER, DID NOT TRIP AFTER FLAP TEST.  CALLS OUT TO REPLACE NR 1 ROTARY ACTUATOR AS A PRECAUTION.  REPLACED LEFT WING NR 1 ROTARY ACTUATOR.
